# SDR AU970991

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hiller UH-12E
- Engine: Lyc VO540C2A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 23529
- Condition: Damaged
- Location: M/R Gearbox
- Component: Hiller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR TRANSMISSION UPPER PLANETARY RING GEAR TOOTH CHIPPED - MINOR DAMAGE TO ONE UPPER PLANETARY GEAR
